Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

General theory of the ill-posed Cauchy problem

I. V. MELNIKOVA

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 3, Issue 2, Pages 149–171, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1995.3.2.149, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ирина Валерьяновна Мельникова and Irina Valer'yanovna Mel'nikova
Функциональный анализ и его приложения, 1997, Volume 31, Number 3, Page 23
[2]
Matthew A. Fury
International Journal of Modeling, Simulation, and Scientific Computing, 2015, Volume 06, Number 01, Page 1550008
[3]
Matthew A. Fury and Rhonda J. Hughes
Semigroup Forum, 2012, Volume 85, Number 2, Page 191
[4]
I.V. Melnikova, U.A. Anufrieva, and V.YU. Ushkov
Integral Transforms and Special Functions, 1998, Volume 6, Number 1-4, Page 247
[5]
I. V. Mel'nikova
Siberian Mathematical Journal, 1999, Volume 40, Number 1, Page 100
[6]
I. V. Melnikova
Functional Analysis and Its Applications, 1997, Volume 31, Number 3, Page 167

Comments (0)

Please log in or register to comment.